# SDR FOTR23161NR52326

- Difficulty date: August 24, 2013
- Submitted: September 17, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N406BC
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 18,230 hours, 10,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Part time: 18,230 hours, 10,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED, RT SIDE STA 674, INBD SIDE.  REPAIRED ON FAS WO 23161, NR 52326.
